# SDR 2007UALA03389

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 59,406 hours, 34,913 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 204 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R SKIN LAP HAS BLEND AREA OF 60 PERCENT MATERIAL LOSS .875 INCH LENGTH AND .250 INCH WIDTH BETWEEN 2ND AND 3RD ROW RIVETS FROM UPPER ROW AND CENTER OF BLEND IS AT BS 204 OR 26 INCHES AFT OF STA 178 BULKHEAD.  MAJOR REPAIR: ACCOMPLISHED REPAIR PER SRM 53-10-01, DETAIL XIV.
